So I've been on the pump (Omnipod) for two+ weeks, and my bg has started hanging out around 100-110...which feels low! Any idea how long until my body gets used to the lower bg? Should I just take it easy or ignore the dizziness? thanks, Karen
Usually if I feel low, I'm on my way down. Like yesterday I felt funny so I checked and I was 92. About an hor later I was 62. it's like sometimes I can feel them crashing. If thats not your problem, then maybe your dizzines is from something else. Might want to ask your Dr. God bless
yea im going threw the same thing pretty much.. i just got my CGMS so its helping alot you should look into one as i am trying to get a omnipod heh but yea its iffy sometimes i feel like its low when its say 120 sometimes i dont.. which leads me to believe as Antonia said its going down might not be dropping thattttt quick but its still dropping just keep a check on it when you feel that way.. take your sugar.. then take it 30 minutes later and keep a graph or chart of it so you can see weekly results and so on... diabetes is a harddd thing to deal with no matter what gadgets you had or what diet you follow..
Diabetes Hands Foundation is incredibly honored to join the Diabetes Advocacy Alliance, an organization with the drive and potential to affect a powerful, positive impact on diabetes and healthcare policy. Diabetes Advocacy Alliance is a 20-member coalition of leading professional Read on! →
HELMSLEY CHARITABLE TRUST GRANTS SUPPORT TO DIABETES HANDS FOUNDATION FOR FOURTH YEAR Funding in 2015 to support major transitions in programs and leadership at Diabetes Hands Foundation BERKELEY, CA: February 18, 2015 – The Leona M. and Harry B. Helmsley Read on! →